Generators for groups of permutation polynomials over finite fields

Wells, Charles: Generators for groups of permutation polynomials over finite fields. Acta scientiarum mathematicarum, (29) 1-2. pp. 167-176. (1968)

[img] Cikk, tanulmány, mű
math_029_fasc_001_002_167-176.pdf

Download (966kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
Page Range: pp. 167-176
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 176. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14186

Actions (login required)

View Item View Item